About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 758318, 10 pages
http://dx.doi.org/10.1155/2013/758318
Research Article

The Shared Set and Uniqueness of Meromorphic Functions on Annuli

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China

Received 13 August 2013; Accepted 30 September 2013

Academic Editor: Michiel Bertsch

Copyright © 2013 Hong Yan Xu and Zhao Jun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Yan Xu and Zhao Jun Wu, “The Shared Set and Uniqueness of Meromorphic Functions on Annuli,” Abstract and Applied Analysis, vol. 2013, Article ID 758318, 10 pages, 2013. doi:10.1155/2013/758318